# SDR REXA2025013100111

- Difficulty date: January 10, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 22,070 hours, 17,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT MOUNTING ANGLE AND 3 LOWER SILL ANGLES (WEB FLOOR PROTECTOR ANGLES) BTW FS=319 TO FS=349 OF SERVICE DOOR SURROUND STRUCTURE    DUE TO EXCESSIVE DAMAGE, MOUNTING ANGLE LOCATED BTW FS=319 TO FS=349 OF SERVICE DOOR SURROUND STRUCTURE WAS REPLACED PER CRJ 900 SRM 53-21-23-101-002-A02, SRM 51-42-21-001-001=A01, SRM 51-42-06-001-001-A01 AND CORROSION ON LOWER SILL ANGLES (WEB FLOOR PROTECTOR ANGLES) BTW FS=319 TO FS=349 OF SERVICE DOOR SURROUND STRUCTURE WAS REMOVED CRJ-900 SRM 51-21-06-001-001-A01 AND WAS EVALUATED IS WITHIN LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01
